Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Noncommutative ergodic theorems


Authors: J. P. Conze and N. Dang Ngoc
Journal: Bull. Amer. Math. Soc. 83 (1977), 1297-1299
MSC (1970): Primary 46L10; Secondary 28A65, 46A05, 47A35
DOI: https://doi.org/10.1090/S0002-9904-1977-14420-0
MathSciNet review: 0467335
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Dang Ngoc, Sur la classification dès systèmes dynamiques non commutatifs, J. Functional Analysis 15 (1974), 188-201. MR 348509
  • 2. N. Dunford and J. T. Schwartz, Convergence almost everywhere of operator averages, J. Rational Mech. Anal. 5 (1956), 129-178. MR 77090
  • 3. W. R. Emerson and F. P. Greenleaf, Group structure and the pointwise ergodic theorem for connected amenable groups, Advances in Math. 14 (1974), 153-172. MR 384997
  • 4. E. C. Lance, A strong noncommutative ergodic theorem, Bull. Amer. Math. Soc. 82 (1976), 925-926. MR 420292
  • 5. E. C. Lance, Ergodic theorems for convex sets and operator algebras, Invent. Math. 37 (1976), 201-211. MR 428060
  • 6. Norbert Wiener, The ergodic theorem, Duke Math. J. 5 (1939), no. 1, 1–18. MR 1546100, https://doi.org/10.1215/S0012-7094-39-00501-6
  • 7. A. Zygmund, An individual ergodic theorem for noncommutative transformations, Acta. Sci. Math. (Szeged) 14 (1951), 105-110. MR 45948

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46L10, 28A65, 46A05, 47A35

Retrieve articles in all journals with MSC (1970): 46L10, 28A65, 46A05, 47A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14420-0

American Mathematical Society